# SDR QXEA200300840

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8201
- Aircraft serial: 514
- Aircraft time: 12,520 hours, 17,789 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 311717502
- Part serial: C31102V
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,007 hours, 2,763 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IDA - FLIGHT 2198 ABORTED TAKEOFF NR 2 ENGINE SLOW TO ACCELLERATE.  REPLACED NR 2 HMU. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
